It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MOM on January 13, 2000 at 19:35:03:

My son has in the past week developed an extreme pain when swallowing. The pain is at the base of his
esophagus where it meets his stomach. He for the past 6 mos has been taking tetracycline for acne and was prescribed yesterday zantac for the symptoms he is experiencing. After 4 doses now there hasn't been much change. There is always tenderness at this area. But swallowing is very painful. Once the food passes this spot there is a few minutes of significant pain, and then it subsides to nothing. He has lost about 8 pounds in the past 7 days and feels hungry and weak. He is very active in sports and has never had a bad health concern. Is it possible to cause a internal strain or injury to the esophagus or could acid reflux cause this kind of experience. Any thoughts would be appreciated

Follow Ups

All times are GMT -7. The time now is 05:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!